# SDR IPXA11565458

- Difficulty date: March 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143100419
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS 500, FRAME HAS A PREVIOUS OVERSIZED HOLE THAT REQUIRES REPAIR JUST ABOVE STR 14R IN WEB OF FRAME.  REPAIRED BS 500 FRAME IAW SRM 53-00-07-2R-1.
